Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Technical Notes and Short Papers

J. L. Brenner, G. W. Reitwiesner, C. W. Clenshaw and I. J. Good
Mathematical Tables and Other Aids to Computation
Vol. 9, No. 51 (Jul., 1955), pp. 117-121
DOI: 10.2307/2002068
Stable URL: http://www.jstor.org/stable/2002068
Page Count: 5
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Technical Notes and Short Papers
Preview not available

Page Thumbnails

  • Thumbnail: Page 
117
    117
  • Thumbnail: Page 
118
    118
  • Thumbnail: Page 
119
    119
  • Thumbnail: Page 
120
    120
  • Thumbnail: Page 
121
    121